MathSciNet Relay Station
MathSciNet bibliographic data
MR546768 (80m:34055) 34E20 (33A30 33A55)
Hinton, F. L. Stokes multipliers for a class of ordinary differential equations. J. Math. Phys. 20 (1979), no. 10, 2036–2046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement